# SDR SWAA2023011089794

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 51,725 hours, 27,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY M1670 BATTERY PACK INOPERATIVE.   R & R BATTERY PACK M1670 IAW AMM 33-51-06, OPS CHECKED GOOD.
